Alert archive / Washington / Gale Warnings in 2015
Gale Warning 7, NWS Seattle, WA
NWS Seattle, WA issued this gale warning at Mar 13, 2015, 3:29 PM PDT. It took effect at Mar 14, 2015, 3:00 AM PDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 13, 2015, 3:29 PM PDT (22:29 UTC)
- In effect from
- Mar 14, 2015, 3:00 AM PDT
- Expired
- Mar 14, 2015, 8:50 AM PDT
- In force
- 6 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
528 WHUS76 KSEW 132229 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 329 PM PDT FRI MAR 13 2015 PZZ150-153-156-170-173-176-140630- /O.UPG.KSEW.GL.A.0007.150314T0900Z-150315T0000Z/ /O.NEW.KSEW.GL.W.0007.150314T1000Z-150314T1900Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 329 PM PDT FRI MAR 13 2015 ...GALE WARNING IN EFFECT FROM 3 AM TO NOON PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 AM TO NOON PDT SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WIND AND WAVES...SOUTHERLY WIND 25 TO 35 KNOTS LATE TONIGHT AND SATURDAY MORNING. COMBINED SEAS 10 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ130-140630- /O.NEW.KSEW.SC.Y.0042.150314T1000Z-150315T0700Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 329 PM PDT FRI MAR 13 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM SATURDAY TO MIDNIGHT PDT SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM SATURDAY TO MIDNIGHT PDT SATURDAY NIGHT. * WIND AND WAVES...SOUTH WIND 15 TO 25 KNOTS LATE TONIGHT AND SATURDAY MORNING...SHIFTING TO WEST SATURDAY AFTERNOON AND EVENING. WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ132>134-140630- /O.NEW.KSEW.SC.Y.0042.150314T1300Z-150315T1300Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- ADMIRALTY INLET- 329 PM PDT FRI MAR 13 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SATURDAY TO 6 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM SATURDAY TO 6 AM PDT SUNDAY. * WIND AND WAVES...SOUTH WIND 15 TO 30 KNOTS SATURDAY...SHIFTING TO WEST TO NORTHWEST LATE SATURDAY. WIND WAVES 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ135-140630- /O.NEW.KSEW.SC.Y.0042.150314T1300Z-150315T0100Z/ PUGET SOUND AND HOOD CANAL- 329 PM PDT FRI MAR 13 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM PDT SATURDAY. * WIND AND WAVES...SOUTH WIND 15 TO 25 KNOTS SATURDAY. WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
3 follow-up statements
563 WHUS76 KSEW 140349 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 849 PM PDT FRI MAR 13 2015 PZZ150-153-156-170-173-176-141200- /O.CON.KSEW.GL.W.0007.150314T1000Z-150314T1900Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 849 PM PDT FRI MAR 13 2015 ...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO NOON PDT SATURDAY... * WIND AND WAVES...SOUTHERLY WIND 25 TO 35 KNOTS LATE TONIGHT AND SATURDAY MORNING. COMBINED SEAS 10 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ130-141200- /O.CON.KSEW.SC.Y.0042.150314T1000Z-150315T0700Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 849 PM PDT FRI MAR 13 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO MIDNIGHT PDT SATURDAY NIGHT... * WIND AND WAVES...SOUTH WIND 15 TO 25 KNOTS LATE TONIGHT AND SATURDAY MORNING...SHIFTING TO WEST SATURDAY AFTERNOON AND EVENING. WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ132>134-141200- /O.CON.KSEW.SC.Y.0042.150314T1300Z-150315T1300Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- ADMIRALTY INLET- 849 PM PDT FRI MAR 13 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SATURDAY TO 6 AM PDT SUNDAY... * WIND AND WAVES...SOUTH WIND 15 TO 30 KNOTS SATURDAY...SHIFTING TO WEST TO NORTHWEST LATE SATURDAY. WIND WAVES 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ135-141200- /O.CON.KSEW.SC.Y.0042.150314T1300Z-150315T0100Z/ PUGET SOUND AND HOOD CANAL- 849 PM PDT FRI MAR 13 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM PDT SATURDAY... * WIND AND WAVES...SOUTH WIND 15 TO 25 KNOTS SATURDAY. WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
945 WHUS76 KSEW 140959 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 259 AM PDT SAT MAR 14 2015 PZZ150-153-156-170-173-176-141800- /O.EXT.KSEW.GL.W.0007.150314T1000Z-150314T1600Z/ /O.EXB.KSEW.SC.Y.0042.150314T1600Z-150315T0000Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 259 AM PDT SAT MAR 14 2015 ...GALE WARNING NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 5 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM PDT THIS AFTERNOON. * WIND AND WAVES...SOUTH WIND 25 TO 35 KNOTS EASING TO WEST 10 TO 20 KNOTS IN THE AFTERNOON. COMBINED SEAS 10 TO 13 FEET WITH A PERIOD OF 9 SECONDS SUBSIDING TO 9 FEET AT 10 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ110-141800- /O.NEW.KSEW.RB.Y.0009.150314T1600Z-150314T2300Z/ GRAYS HARBOR BAR- 259 AM PDT SAT MAR 14 2015 ...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT FROM 9 AM THIS MORNING TO 4 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 4 PM PDT THIS AFTERNOON. * BAR CONDITION...BECOMING ROUGH AROUND THE TIME OF THE 1145 AM MAXIMUM EBB CURRENT. * COMBINED SEAS...10 FEET DURING THE MAXIMUM EBB CURRENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ131-141800- /O.EXB.KSEW.SC.Y.0042.150314T1900Z-150315T0700Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 259 AM PDT SAT MAR 14 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT PDT TONIGHT... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT PDT TONIGHT. * WIND AND WAVES...WEST WIND RISING TO 15 TO 25 KNOTS THIS AFTERNOON AND CONTINUING THROUGH THIS EVENING. WIND WAVES BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-141600- /O.EXT.KSEW.SC.Y.0042.150314T0959Z-150314T1600Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 259 AM PDT SAT MAR 14 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WIND AND WAVES...SOUTH WIND 15 TO 25 KNOTS EASING TO 10 TO 20 KNOTS BY THIS AFTERNOON. WIND WAVES 2 TO 4 FEET SUBSIDING TO 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-134-141800- /O.EXT.KSEW.SC.Y.0042.150314T0959Z-150315T0400Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- ADMIRALTY INLET- 259 AM PDT SAT MAR 14 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WIND AND WAVES...SOUTH WIND 15 TO 30 KNOTS THIS MORNING BECOMING SOUTH TO SOUTHWEST 15 TO 25 KNOTS THIS AFTERNOON. WIND BECOMING NORTHWEST IN ADMIRALTY INLET THIS EVENING AND WEST OVER THE NORTHERN INLAND WATERS. WIND WAVES 2 TO 4 FEET...EXCEPT TO 5 FEET THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ132-141800- /O.EXT.KSEW.SC.Y.0042.150314T0959Z-150315T0700Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 259 AM PDT SAT MAR 14 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... * WIND AND WAVES...SOUTH WIND 15 TO 30 KNOTS THIS MORNING SHIFTING TO SOUTHWEST TO WEST 15 TO 25 KNOTS THIS AFTERNOON AND THIS EVENING. WIND WAVES 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ135-141800- /O.CON.KSEW.SC.Y.0042.150314T1300Z-150315T0100Z/ PUGET SOUND AND HOOD CANAL- 259 AM PDT SAT MAR 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM PDT THIS EVENING... * WIND AND WAVES...SOUTH WIND RISING TO 15 TO 25 KNOTS AND CONTINUING THROUGH THIS AFTERNOON. WIND WAVES BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
918 WHUS76 KSEW 141550 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 850 AM PDT SAT MAR 14 2015 PZZ150-153-156-170-173-176-150000- /O.CAN.KSEW.GL.W.0007.000000T0000Z-150314T1600Z/ /O.CON.KSEW.SC.Y.0042.150314T1600Z-150315T0000Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 850 AM PDT SAT MAR 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...GALE WARNING IS CANCELLED... * WIND AND WAVES...SOUTH WIND 15 TO 30 KNOTS EASING TO WEST 15 TO 25 KNOTS IN THE AFTERNOON. COMBINED SEAS 10 TO 13 FEET WITH A PERIOD OF 9 SECONDS SUBSIDING TO 9 FEET AT 10 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-150000- /O.EXT.KSEW.SC.Y.0042.000000T0000Z-150315T0000Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 850 AM PDT SAT MAR 14 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WIND AND WAVES...SOUTHWEST WIND 15 TO 25 KNOTS EASING TO 10 TO 20 KNOTS BY THIS AFTERNOON. WIND WAVES 2 TO 4 FEET SUBSIDING TO 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ110-142300- /O.CON.KSEW.RB.Y.0009.150314T1600Z-150314T2300Z/ GRAYS HARBOR BAR- 850 AM PDT SAT MAR 14 2015 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 4 PM PDT THIS AFTERNOON... * BAR CONDITION...BECOMING ROUGH DURING THE TIME OF THE 1145 AM MAXIMUM EBB CURRENT. * COMBINED SEAS...10 FEET DURING THE MAXIMUM EBB CURRENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ133-134-150000- /O.CON.KSEW.SC.Y.0042.000000T0000Z-150315T0400Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- ADMIRALTY INLET- 850 AM PDT SAT MAR 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WIND AND WAVES...SOUTH WIND 15 TO 30 KNOTS THIS MORNING BECOMING SOUTH TO SOUTHWEST 15 TO 25 KNOTS THIS AFTERNOON. WIND BECOMING NORTHWEST IN ADMIRALTY INLET THIS EVENING AND WEST OVER THE NORTHERN INLAND WATERS. WIND WAVES 2 TO 4 FEET... EXCEPT TO 5 FEET THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ135-150000- /O.CON.KSEW.SC.Y.0042.000000T0000Z-150315T0100Z/ PUGET SOUND AND HOOD CANAL- 850 AM PDT SAT MAR 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... * WIND AND WAVES...SOUTH WIND RISING TO 15 TO 25 KNOTS AND CONTINUING THROUGH THIS AFTERNOON. WIND WAVES BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ132-150000- /O.CON.KSEW.SC.Y.0042.000000T0000Z-150315T0700Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 850 AM PDT SAT MAR 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... * WIND AND WAVES...SOUTH WIND 15 TO 30 KNOTS THIS MORNING SHIFTING TO SOUTHWEST TO WEST 15 TO 30 KNOTS THIS AFTERNOON AND THIS EVENING. WIND WAVES 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ131-150000- /O.CON.KSEW.SC.Y.0042.150314T1900Z-150315T0700Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 850 AM PDT SAT MAR 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT PDT TONIGHT... * WIND AND WAVES...WEST WIND RISING TO 15 TO 30 KNOTS THIS AFTERNOON AND CONTINUING THROUGH THIS EVENING. WIND WAVES BUILDING TO 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Mar 13, 3:00 PM PDT, 29 minutes earlier.
Area forecast discussion, Mar 13, 3:00 PM PDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
300 PM PDT FRI MAR 13 2015
.SYNOPSIS...A FRONT WILL SPREAD RAIN INTO THE AREA LATER TONIGHT AND
SATURDAY. THE RAIN WILL TAPER FROM THE NORTH SATURDAY NIGHT WITH
RAIN STILL POSSIBLE OVER THE SOUTH SUNDAY. THE WEATHER SHOULD BE
MOSTLY DRY MONDAY THROUGH FRIDAY THOUGH A WEAK SYSTEM MAY ARRIVE
AROUND TUESDAY.
&&
.SHORT TERM...HIGH CLOUDS PROVED MORE PERSISTENT OVER MUCH OF
WESTERN WASHINGTON TODAY AND THIS IS REFLECTED IN THE HIGHS WHICH
WILL LIKELY END IN THE MID TO UPPER 60S.
RADAR DOES NOT SHOW MUCH BUT SATELLITE IMAGERY SHOWS A POTENT
LOOKING SYSTEM OFF THE COAST. THIS WILL MOVE INLAND TONIGHT WITH
RAIN BEGINNING ON THE COAST AROUND MIDNIGHT AND SPREADING INLAND BY
12Z. POPS ARE HIGH SATURDAY AND SATURDAY EVENING. BREEZY TO WINDY
CONDITIONS ARE LIKELY. THE FRONT WILL SAG SOUTHEAST SATURDAY NIGHT
WITH SIGNIFICANT DRYING AND COOLING OVER NORTHERN AREAS. A SECOND
IMPULSE ON SUNDAY WILL KEEP CHANCE POPS OVER SOUTHERN AREAS THROUGH
SUNDAY EVENING. HIGH TEMPERATURES WILL FALL INTO THE MID AND UPPER
50S ON SATURDAY AND INTO THE LOWER TO MID 50S ON SUNDAY.
FOR THE 24-HOUR PERIOD FROM 06Z TONIGHT THROUGH 06Z SATURDAY NIGHT
1-2 INCHES OF RAIN IS LIKELY TO FALL IN THE MOUNTAINS WITH SOME 2.5
INCH BULLS EYES. THE LOWLANDS WILL GENERALLY GET LESS THAN 1 INCH
EXCEPT THE COAST AND SOUTHWEST WILL GET SOMEWHAT MORE.
MONDAY SHOULD BE MOSTLY DRY EXCEPT FOR A CHANCE OF SHOWERS OVER THE
CASCADES AND EXTREME SOUTH PART. HIGH TEMPERATURES WILL REBOUND A
BIT TO NEAR 60. BURKE
.LONG TERM...A WEAK SYSTEM WILL ARRIVE AROUND TUESDAY AND THERE ARE
CHANCE POPS FOR THAT. A STRONG UPPER RIDGE BUILDS IN THE GFS AFTER
THAT GIVING DRY WEATHER FOR THE REST OF NEXT WEEK. THE EURO DOES
BRING ANOTHER SYSTEM AROUND FRIDAY. FOR NOW HAVE KEPT A CHANCE OF
SHOWERS ON WEDNESDAY AND AGAIN FRIDAY WITH THURSDAY DRY. TEMPS WILL
REMAIN ABOVE NORMAL. BURKE
&&
.HYDROLOGY...QPF OVER THE SKOKOMISH BASIN IS ROUGHLY HALF WHAT IS
NORMALLY REQUIRED TO BRING THE RIVER TO FLOOD STAGE. RECENT DRY
WEATHER MAKES FLOODING EVEN LESS LIKELY. FLOODING IS UNLIKELY ON
AREA RIVERS FOR THE NEXT SEVEN DAYS. BURKE
&&
.AVIATION...SOUTHWEST FLOW ALOFT OVER WESTERN WASHINGTON THIS
AFTERNOON WILL CONTINUE THROUGH SATURDAY AS A FRONTAL SYSTEM MOVES
THROUGH THE AREA. HIGH LEVEL MOISTURE OVER THE FORECAST AREA THIS
EVENING WILL LOWER TONIGHT...WITH THE AIR MASS REMAINING MOIST
THROUGH SATURDAY.
NO SIGNIFICANT CLOUDS BELOW 12000 FT THIS EVENING. CONDITIONS WILL
GRADUALLY DETERIORATE LATE TONIGHT AND SATURDAY MORNING AS
PRECIPITATION MOVES INTO THE AREA. WIDESPREAD MVFR CONDITIONS AND
LOCAL IFR CONDITIONS ARE LIKELY LATE SATURDAY MORNING THROUGH
SATURDAY EVENING.
KSEA...SOUTH WIND 4-8 KT RISING TO 8-16 KT LATE TONIGHT. RAIN SHOULD
BEGIN LATE TONIGHT...WITH CEILINGS 1000-2000 FT AND VISIBILITY 4-6SM
R-F AT TIMES BEGINNING LATE SATURDAY MORNING. MCDONNAL
&&
.MARINE...A WARM FRONT WILL MOVE NORTHEAST INTO WESTERN WASHINGTON
AND ITS COASTAL WATERS LATE TONIGHT...WITH A COLD FRONT MOVING
THROUGH FROM THE WEST SATURDAY. GALE FORCE SOUTHERLIES ARE LIKELY
OVER THE COASTAL WATERS LATE TONIGHT AND SATURDAY MORNING...WITH
SMALL CRAFT ADVISORY SOUTHERLIES OVER MOST OF THE INLAND WATERS.
ONSHORE FLOW WILL FOLLOW THE FRONT LATE SATURDAY AND SATURDAY NIGHT.
SMALL CRAFT ADVISORY WESTERLIES ARE LIKELY IN THE STRAIT OF JUAN DE
FUCA...ADMIRALTY INLET...AND NORTHERN INLAND WATERS. MARGINAL BRIEF
GALES ARE A POSSIBILITY IN THE CENTRAL AND EASTERN STRAIT LATE
SATURDAY AND SATURDAY EVENING.
ONSHORE FLOW WILL EASE SUNDAY. WEAK OFFSHORE FLOW WILL DEVELOP
MONDAY...AND A WEAK FRONT WILL REACH THE AREA TUESDAY.
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.
PZ...GALE WARNING COASTAL WATERS LATE TONIGHT THROUGH SATURDAY
MORNING.
SMALL CRAFT ADVISORY ENTRANCES STRAIT OF JUAN DE FUCA...
ADMIRALTY INLET...NORTHERN INLAND WATERS...PUGET SOUND AND
HOOD CANAL.
&&
YOU CAN SEE AN ILLUSTRATED VERSION OF THIS FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTMLThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 3:29 PM PDT | Small Craft Advisory | SEW | 29 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.